Countably Semiadditive Functionals and the Hardy–Littlewood Maximal Operator
Abstract
Abstract: We describe the continuity of nonlinear Hardy–Littlewood maximal operator in nonmetricable function space,
is a measurable subset of Rn with finite measure.
Keywords
Full Text:
PDFReferences
Kinnunen, J. (1997). The Hardy–Littlewood maximal function of a Sobolev function. Israel J. Math., 100, 117-124.
Lewis, J. (1993). On very weak solutions of certain elliptic systems. Communications in Partial Differential Equations, 18, 1515-1537.
Stein, E. M. (1970). Singular integrals and differentiability properties of functions. Princeton University Press.
Smirnov, E. I. (2002). Hausdorff spectra in functional analysis. London: Springer-Verlag.
DOI: http://dx.doi.org/10.3968/j.sms.1923845220130702.1760
DOI (PDF): http://dx.doi.org/10.3968/g5338
Refbacks
- There are currently no refbacks.
Copyright (c)
Please send your manuscripts to [email protected],or [email protected] for consideration. We look forward to receiving your work.
Articles published in Studies in Mathematical Sciences are licensed under Creative Commons Attribution 4.0 (CC-BY).
STUDIES IN MATHEMATICAL SCIENCES Editorial Office
Address: 1055 Rue Lucien-L'Allier, Unit #772, Montreal, QC H3G 3C4, Canada.
Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:[email protected]
Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures